Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF SCHOOL PSYCHOLOGY   FALL 2012 , Volume 1 , Number 3; Page(s) 6 To 26.
 
Paper: 

THE RELATIONSHIP OF SELF-ESTEEM AND SELF-EFFICACY TO MATHEMATICAL ANXIETY IN STUDENTS

 
 
Author(s):  AGHAJANI S.*, KHORMAEE F., RAJABI S., ROSTAMOQLI KHIAVI Z.
 
* PAYAME NOOR UNIVERSITY
 
Abstract: 

The aim of the present research was to determine the relationship of self-esteem and selfefficacy to mathematical anxiety in students. This is a correlation study. The population of this study includes all second-grade high school students of Ardabil enrolled in the 2009-2010 academic year. The research sample consisted of 480 male and female students who were selected through multistage random sampling. To collect data, a mathematics anxiety rating scale, selfesteem scale and self-efficacy scale were used. The results of Pearson’s correlation analysis showed that self-esteem and self-efficacy are positively associated with mathematical anxiety in students (p<0.001).
Multiple regression analysis showed cognitive selfesteem, academic self-efficacy and emotional selfefficacy to be the best predictor’s mathematical anxiety in students. Findings also revealed a significant difference between the mathematics anxiety of male and female students (p<0.01). Significant differences were also noted in the mathematical anxiety of students majoring in humanities and those majoring in science or mathematics (p<0.001).

 
Keyword(s): SELF-ESTEEM, SELF-EFFICACY, MATHEMATICAL ANXIETY
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

AGHAJANI, S., & KHORMAEE, F., & RAJABI, S., & ROSTAMOQLI KHIAVI, Z. (2012). THE RELATIONSHIP OF SELF-ESTEEM AND SELF-EFFICACY TO MATHEMATICAL ANXIETY IN STUDENTS. JOURNAL OF SCHOOL PSYCHOLOGY, 1(3), 6-26. https://www.sid.ir/en/journal/ViewPaper.aspx?id=276362



Vancouver: Copy

AGHAJANI S., KHORMAEE F., RAJABI S., ROSTAMOQLI KHIAVI Z.. THE RELATIONSHIP OF SELF-ESTEEM AND SELF-EFFICACY TO MATHEMATICAL ANXIETY IN STUDENTS. JOURNAL OF SCHOOL PSYCHOLOGY. 2012 [cited 2021June18];1(3):6-26. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=276362



IEEE: Copy

AGHAJANI, S., KHORMAEE, F., RAJABI, S., ROSTAMOQLI KHIAVI, Z., 2012. THE RELATIONSHIP OF SELF-ESTEEM AND SELF-EFFICACY TO MATHEMATICAL ANXIETY IN STUDENTS. JOURNAL OF SCHOOL PSYCHOLOGY, [online] 1(3), pp.6-26. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=276362.



 
 
Persian Abstract Yearly Visit 61
 
 
Latest on Blog
Enter SID Blog